X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1150) 1150
Book Chapter (124) 124
Conference Proceeding (34) 34
Dissertation (11) 11
Book / eBook (8) 8
Government Document (2) 2
Publication (2) 2
Newspaper Article (1) 1
Report (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (444) 444
mathematics, applied (340) 340
unique continuation (152) 152
analysis (139) 139
index medicus (132) 132
existence (113) 113
humans (99) 99
unique (88) 88
unique solvability (86) 86
mathematics, general (79) 79
mathematical analysis (77) 77
unique solution (77) 77
studies (67) 67
animals (65) 65
uniqueness (51) 51
research (50) 50
algorithms (49) 49
computer science (46) 46
equations (46) 46
differential equations (44) 44
female (40) 40
physics (39) 39
partial differential equations (38) 38
physics, mathematical (38) 38
evolution (36) 36
mathematical models (35) 35
operators (35) 35
boundary value problems (34) 34
male (34) 34
stability (34) 34
applications of mathematics (33) 33
multidisciplinary sciences (32) 32
applied mathematics (31) 31
convergence (31) 31
systems (31) 31
unique existence (31) 31
optimization (30) 30
proteins (30) 30
research article (29) 29
theoretical, mathematical and computational physics (29) 29
unique continuation property (29) 29
economics (28) 28
identification (28) 28
science (28) 28
adult (27) 27
biochemistry & molecular biology (27) 27
eigenvalues (27) 27
mathematics, interdisciplinary applications (27) 27
unique ergodicity (27) 27
algebra (26) 26
computer science, theory & methods (26) 26
mathematics - analysis of pdes (26) 26
mechanics (26) 26
navier-stokes equations (26) 26
nonlinearity (25) 25
regularity (25) 25
theorems (25) 25
analysis of pdes (23) 23
computational mathematics and numerical analysis (23) 23
molecular sequence data (23) 23
stabilization (23) 23
approximation (22) 22
automation & control systems (22) 22
behavior (22) 22
equilibrium (22) 22
genes (22) 22
genomics (21) 21
geometry (21) 21
medicine (21) 21
phylogeny (21) 21
positive solutions (21) 21
boundary-value-problems (20) 20
dirichlet problem (20) 20
life sciences (20) 20
ordinary differential equations (20) 20
resonance (20) 20
theory of computation (20) 20
amino acid sequence (19) 19
calculus of variations and optimal control; optimization (19) 19
cauchy problem (19) 19
evolutionary biology (19) 19
genomes (19) 19
microbiology (19) 19
unique equilibrium (19) 19
usage (19) 19
virology (19) 19
cell biology (18) 18
genetics (18) 18
information (18) 18
operations research & management science (18) 18
physics, multidisciplinary (18) 18
computer science, software engineering (17) 17
genetics & heredity (17) 17
philosophy (17) 17
psychology (17) 17
unique hues (17) 17
asymptotic-behavior (16) 16
base sequence (16) 16
biology (16) 16
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1308) 1308
French (13) 13
Japanese (13) 13
Spanish (4) 4
Korean (3) 3
Afrikaans (1) 1
German (1) 1
Polish (1) 1
Portuguese (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Differential Equations, ISSN 0022-0396, 2006, Volume 228, Issue 2, pp. 377 - 411
Journal Article
ADVANCES IN DIFFERENCE EQUATIONS, ISSN 1687-1847, 06/2017, Volume 2017, Issue 1, pp. 1 - 13
...) are given sequences of numbers. We give some sufficient conditions for the existence of a unique bounded solution to the difference equation and present an elegant proof based on a combination of theory of linear difference... 
SYSTEM | MATHEMATICS | MATHEMATICS, APPLIED | unique bounded solutions | linear first-order difference equation | second-order difference equation | fixed point theorem | Fixed point theory | Theorems (Mathematics) | Usage | Difference equations | Sequences | Mathematical analysis | Theorem proving | Convergence
Journal Article
Theoretical Computer Science, ISSN 0304-3975, 01/2016, Volume 612, pp. 102 - 125
Unique decomposition has been a subject of interest in process algebra for a long time (for example in BPP [1] or CCS [2,3]), as it provides a normal form and... 
Weak bisimilarity | Unique decomposition | Word problem | Decidability | Normal form | Strong bisimilarity | Cancellation | Behavioral equivalence | Applied π-calculus | Equational theory | Process calculus | Cryptography and Security | Computer Science
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2008, Volume 340, Issue 2, pp. 1226 - 1234
Given a strictly convex, smooth, and bounded domain Ω in R n we establish the existence of a negative convex solution in C ∞ ( Ω ) ∩ C ( Ω... 
Singular boundary value problem | Monge–Ampère equation | Monge-Ampère equation | MATHEMATICS | ELLIPTIC PROBLEMS | MATHEMATICS, APPLIED | singular boundary value problem | Monge-Ampere equation | UNIQUE SOLUTION | NONLINEARITY | POSITIVE SOLUTIONS | BOUNDARY-VALUE-PROBLEMS | CONVECTION TERM | ASYMPTOTIC-BEHAVIOR
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 8/2015, Volume 280, Issue 3, pp. 707 - 732
...Math. Z. (2015) 280:707–732 DOI 10.1007/s00209-015-1444-5 Mathematische Zeitschrift Existence, unique continuation and symmetry of least energy nodal solutions... 
Nodal solutions | 35B06 | Foliated Schwarz symmetry | 35B05 | Primary 35J25 | Unique continuation | Sublinear Neumann problem | Mathematics, general | Mathematics | 35J15 | Secondary 35J20 | MATHEMATICS | DIFFERENTIAL-EQUATIONS | Analysis of PDEs
Journal Article
Electronic Journal of Differential Equations, ISSN 1072-6691, 08/2015, Volume 2015, Issue 216, pp. 1 - 28
.... The purpose of this paper is to prove the existence of a unique, classical solution to this system of equations under periodic boundary conditions. 
Fiuid | Existence | Uniqueness | Compressible | MATHEMATICS | MATHEMATICS, APPLIED | UNIQUE SOLUTION | compressible | uniqueness | ELLIPTIC EQUATION | fluid
Journal Article
Canadian mathematical bulletin, ISSN 0008-4395, 06/2012, Volume 55, Issue 2, pp. 285 - 296
For the $n$ -th order nonlinear differential equation, ${{y}^{(n)}}\,=\,f(x,\,y,\,y\prime ,\ldots ,\,{{y}^{(n-1)}})$ , we consider uniqueness implies uniqueness and existence results for solutions satisfying certain... 
Boundary value problem | Unique solvability | Existence | Nonlinear interpolation | Uniqueness | MATHEMATICS | uniqueness | existence | boundary value problem | TIME-SCALE | nonlinear interpolation | unique solvability
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2012, Volume 388, Issue 1, pp. 627 - 644
.... The existence of a weak solution to stationary problem is proved too, and a condition guaranteeing the uniqueness of solution is also given. 
Sphere | Incompressible fluid dynamics | Unique solvability | MATHEMATICS, APPLIED | 2-DIMENSIONAL NAVIER-STOKES | INSTABILITY | APPROXIMATION | STABILITY | EQUATIONS | HYDRODYNAMICS | POLYNOMIALS | MATHEMATICS | WAVE | FLOWS | GLOBAL-SOLUTIONS | Fluid dynamics | Projectors
Journal Article
Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, ISSN 0960-0779, 10/2019, Volume 127, pp. 422 - 427
Journal Article
Indiana University Mathematics Journal, ISSN 0022-2518, 1/2012, Volume 61, Issue 1, pp. 15 - 30
We study via Carleman estimates the sharpest possible exponential decay for waveguide solutions to the Laplace equation $({\partial... 
Waveguides | Mathematical theorems | Infinity | Commutators | Unique continuation | Carleman estimates | INFINITY | MATHEMATICS | waveguides | unique continuation | SCHRODINGER EVOLUTIONS | EQUATIONS
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 10/2016, Volume 13, Issue 5, pp. 2339 - 2351
A general approach is presented for proving existence of multiple solutions of the third-order nonlinear differential equation $$Au^{\prime\prime\prime}(x) + u... 
special function | 34B15 | 35G30 | 35G60 | Mathematics, general | Closed-form solution | Mathematics | multiple solutions | exact analytical solution | unique solution | MATHEMATICS | MATHEMATICS, APPLIED | POSITIVE SOLUTIONS | EQUATIONS | HOMOTOPY-PERTURBATION METHOD | Differential equations
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 10/2019, Volume 64, Issue 10, pp. 4245 - 4251
This paper investigates the existence of nonimpulsive unique solution and stochastic stability problems for the discrete-time linear rectangular descriptor Markov jump systems at two cases... 
Discrete-time Markov jump systems (MJS) | Symmetric matrices | rectangular descriptor systems | Markov processes | Power system stability | Controllability | Stability analysis | Mathematical model | unique solution | stability analysis | STABILIZATION | OBSERVABILITY | OBSERVER DESIGN | CONTROLLABILITY | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC
Journal Article
Journal of the Korean Mathematical Society, ISSN 0304-9914, 2008, Volume 45, Issue 3, pp. 645 - 681
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 08/2009, Volume 137, Issue 8, pp. 2697 - 2707
In this paper we present necessary and sufficient conditions for the existence of a unique solution to the relaxed commutant lifting problem... 
Datasets | Interpolation | Sufficient conditions | Mathematical theorems | Terminology | Hilbert spaces | Mathematical vectors | Mathematical functions | Operator theory | Linear fractional maps | Unique solution | Commutant lifting | INTERPOLATION | MATHEMATICS | MATHEMATICS, APPLIED | NORM | linear fractional maps | unique solution
Journal Article
Nagoya mathematical journal, ISSN 0027-7630, 09/2010, Volume 199, pp. 1 - 14
Suppose that [μ] T(Δ) is a point of the universal Teichmüller space T(Δ). In 1998, Božin, Lakic, Marković, and Mateljević showed that there exists μ such that... 
MATHEMATICS | QUASI-CONFORMAL MAPPINGS | UNIQUE EXTREMALITY | SETS | 30C75 | 30C62
Journal Article
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, ISSN 0036-1410, 2014, Volume 46, Issue 6, pp. 3891 - 3912
.... An existence and uniqueness result is proved for a solution of the inequality. Continuous dependence of the solution on the data is shown... 
variational-hemivariational inequality | MATHEMATICS, APPLIED | Clarke subdifferential | MECHANICS | finite element solution | convergence | existence and unique-ness | UNILATERAL PROBLEMS | continuous dependence | error estimates | frictional contact | Mathematics
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 12/2019, Volume 42, Issue 18, pp. 7482 - 7493
.... We introduce a nonlinear Gauss‐Seidel fixed point scheme which allows to obtain a constructive proof of the existence and the uniqueness, when a small nonzero source term is considered... 
finite elements approximation | buckling phenomena | Föppl‐von Kàrmàn equations | unique weak solution | MATHEMATICS, APPLIED | Foppl-von Karman equations | Computer simulation | Thin plates | Uniqueness
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.